Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Search the Community

Showing results for tags 'increased symptoms'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • NPF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • Pregúntele al Médico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Found 1 result

  1. I'm new to the forum but have a question regarding taking Flomax and having more Parkinson's symptoms. My dad has had Parkinson's for many years and has been doing really well. He recently was having trouble urinating, and his primary doctor called him in a prescription for Flomax. Two days after he began taking it, his Parkinson's seemed much more advanced. He took it for 3 weeks, and his symptoms have become much worse. I was trying to find something out online, so I came here. He stopped it cold turkey and has spoken to his primary care doctor. Is there something that would work better? I really appreciate the help. Thank you!
×